# SDR WX0A2022053174099

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N209NV
- Make and model: Airbus A320-214
- Aircraft serial: 5901
- Aircraft time: 17,018 hours, 8,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A12SA
- Part serial: 2000
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP / REMOVED & REPLACED THE AFT MEGAPHONE IAW AMM 25-65-51. OPS CHECKED GOOD"
